# SDR QXEA0000402

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Acm Bay
- Condition: Dirty
- Location: Bs 3450 - 3845
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT ACM BAY REQUIRES CLEANING BETWEEN FRAME 3450 AND 3845.  CLEANED ACM BAY BETWEEN FRAME 3450 AND 3845.
